Accessibility navigation

Congestion models with consistent conjectures

Holloway, G. (1996) Congestion models with consistent conjectures. Australian Journal of Agricultural and Resource Economics, 40 (3). pp. 249-277. ISSN 1364-985X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/j.1467-8489.1996.tb00597.x


This paper demonstrates that, in situations in which a cumulative externality exists, the basic nature and extent of resource misallocation may be substantially less than we imagine. This conclusion stems from deriving consistent conjectures in a unified framework in which congestion is present. Experiments support the conclusion that, when numbers of agents are small, when there is little heterogeneity among them, and when they have the opportunity to observe each other during repeated experiment, the market allocation may be efficient

Item Type:Article
Divisions:Life Sciences > School of Agriculture, Policy and Development > Department of Agri-Food Economics & Marketing
ID Code:30689

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation